RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 14, Number 4  


Poincaré's polyhedron theorem for cocompact groups in dimension $4$
Sasha Anan'in, Carlos H. Grossi, Júlio C. C. da Silva
645
Moment-angle manifolds, intersection of quadrics and higher dimensional contact manifolds
Yadira Barreto, Alberto Verjovsky
669
A KAM theorem through Dirichlet's box and Khintchine's transference principles
Abed Bounemoura
697
Randomness and non-ergodic systems
Johanna N. Y.  Franklin, Henry Towsner
711
An abstract KAM theorem
Mauricio Garay
745
Recursive towers of curves over finite fields using graph theory
Emmanuel Hallouin, Marc Perret
773
Weighted Radon transforms and first order differential systems on the plane
R. G. Novikov
807
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019